# SDR CALA2023082302618

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Boeing 737-900ER
- Aircraft serial: 42180
- Aircraft time: 28,255 hours, 10,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 311582
- Condition: Inoperative
- Location: M2626
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M2626, LIGHTS SHUT OFF PRIOR TO 15 MINUTES MINIMUM (REF. AAR NR 99976128). REPLACED BATTERY PACK M2626 OF EMERGENCY LIGHT AT PASSENGER CABIN IAW B737 AMM 33-51-06-960-805, OPS CHECK GOOD (SDR # 1033516) (WORK ACCOMPLISHED BY V943433 AND AAR QC A-83 V935067).
